Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 38, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Oct 15, 2010, 2:32 AM EDT. It took effect at Oct 15, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2010, 2:32 AM EDT (06:32 UTC)
- In effect from
- Oct 15, 2010, 1:00 PM EDT
- Expired
- Oct 15, 2010, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
266 WWUS82 KMFL 150632 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 232 AM EDT FRI OCT 15 2010 ...FIRE WEATHER WARNING THIS AFTERNOON AND EARLY EVENING FOR INLAND COLLIER, HENDRY AND GLADES COUNTIES OF SOUTH FLORIDA FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS... ...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR INLAND COLLIER, HENDRY AND GLADES COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS... FLZ063-066-070-152300- /O.NEW.KMFL.FW.W.0038.101015T1700Z-101015T2300Z/ /O.NEW.KMFL.FW.A.0031.101016T1600Z-101016T2300Z/ GLADES-HENDRY-INLAND COLLIER- 232 AM EDT FRI OCT 15 2010 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON/EARLY EVENING... DRIER AIR FILTERING IN BEHIND A COLD FRONT OVER MOST OF GLADES, HENDRY AND INLAND COLLIER COUNTIES IN SOUTH FLORIDA WILL EXPERIENCE RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR MORE. THEREFORE, THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING FOR THESE AREAS...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THERE IS A POSSIBILITY THAT RH'S MAY AGAIN DROP TO BELOW 35 PERCENT FOR 4 HOURS OR MORE FOR THE ABOVE NAMED AREAS SATURDAY AFTERNOON AND EARLY EVENING, THEREFORE THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
741 WWUS82 KMFL 151945 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 345 PM EDT FRI OCT 15 2010 ...RED FLAG WARNING THROUGH THE EARLY EVENING FOR INLAND COLLIER, HENDRY AND GLADES COUNTIES OF SOUTH FLORIDA FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS UNTIL 7 PM THIS EVENING... ...RED FLAG WARNING SATURDAY FROM NOON UNTIL 7 PM FOR INLAND COLLIER, HENDRY AND GLADES COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS... FLZ063-066-070-161200- /O.UPG.KMFL.FW.A.0031.101016T1600Z-101016T2300Z/ /O.NEW.KMFL.FW.W.0039.101016T1600Z-101016T2300Z/ /O.CON.KMFL.FW.W.0038.000000T0000Z-101015T2300Z/ GLADES-HENDRY-INLAND COLLIER- 345 PM EDT FRI OCT 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE AREA WITH INTERIOR SECTIONS OF SOUTH FLORIDA REMAINING AT OR BELOW 35 PERCENT RELATIVE HUMIDITY THROUGH THE REMAINDER OF THE AFTERNOON. THERE IS A HIGH PROBABILITY THAT RH'S MAY AGAIN DROP TO BELOW 35 PERCENT FOR 4 HOURS OR MORE FOR THE ABOVE NAMED AREAS SATURDAY AFTERNOON AND EARLY EVENING... THEREFORE THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
192 WWUS82 KMFL 152320 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 720 PM EDT FRI OCT 15 2010 ...RED FLAG WARNING SATURDAY FROM NOON UNTIL 7 PM FOR INLAND COLLIER... HENDRY AND GLADES COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS... FLZ063-066-070-162300- /O.EXP.KMFL.FW.W.0038.000000T0000Z-101015T2300Z/ /O.CON.KMFL.FW.W.0039.101016T1600Z-101016T2300Z/ GLADES-HENDRY-INLAND COLLIER- 720 PM EDT FRI OCT 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... ...RED FLAG WARNING HAS EXPIRED FOR INLAND COLLIER, HENDRY, AND GLADES COUNTIES... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS FRIDAY EVENING AS RELATIVE HUMIDITIES CONTINUE TO RISE ABOVE 35 PERCENT ACROSS INTERIOR SECTIONS OF SOUTH FLORIDA, HOWEVER, THERE IS A HIGH PROBABILITY THAT RH'S MAY AGAIN DROP TO BELOW 35 PERCENT FOR 4 HOURS OR MORE FOR THE ABOVE NAMED AREAS SATURDAY AFTERNOON AND EARLY EVENING... THEREFORE THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Oct 15, 1:31 AM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Oct 15, 1:31 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 131 AM EDT FRI OCT 15 2010 .AVIATION...VFR WILL BE THE RULE THROUGH THE PERIOD. WITH THE SKIES CLEARING LATER TONIGHT, KTMB WITH LIGHT WIND MAY GO DOWN TO MVFR IN FOG. AFT 13Z, ALL TAFS SHOULD HAVE SCT CLDS WITH DRIER AIR MOVING IN WITH A COLD FRONT. WINDS WILL BECOME NNE AT 11-12 KNOTS BY LATE MORNING EAST TAFS AND BECOME NNW AT 9 KNOTS (SLIGHT SEABREEZE) AT KAPF AFT 18Z. BY FRIDAY EVENING WINDS SHOULD BE LIGHT OUT OF THE NORTH. && AVIATION...18
Hazardous weather outlook, Oct 14, 7:26 PM EDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 726 PM EDT THU OCT 14 2010 FLZ063-066>075-168-172>174-151430- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 726 PM EDT THU OCT 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 2:32 AM EDT | Fire Weather Watch | MFL | 13 hr | |
| Oct 15, 3:45 PM EDT | Red Flag Warning | MFL | Collier, Monroe | 27 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.